Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MMJ SA DE CV (USD) SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number
86451
Medical Device Problem Code
Gas/Air Leak (2946)
Health Effect - Clinical Code
No Consequences Or Impact To Patient (2199)
Date of Event
07/06/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the device's cuff had failed and had a leakage.There was no patient harm.
New Search
Submit an Adverse Event Report
Brand Name
SHILEY
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer
(Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX 32590
MDR Report Key
10331321
Report Number
2936999-2020-00529
Device Sequence Number
826008
Product Code
BTR
UDI-Device Identifier
60884522000470
UDI-Public
60884522000470
Combination Product (Y/N)
N
Initial Reporter State
OR
Initial Reporter Country
US
PMA/510(K) Number
K965132
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
user facility
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
07/28/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
10/02/2022
Device Model Number
86451
Device Catalogue Number
86451
Device Lot Number
17J0065JZX
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
07/10/2020
Initial Report FDA Received Date
07/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1